• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 15 публикаций
Сортировка:
по названию
по году
Статья
Chernyatiev Alexandr Leonidovich, Belov A. Y. Communications in Algebra. 2010. Vol. 38. No. 7. P. 2588-2605.
Добавлено: 1 октября 2015
Статья
Arzhantsev I. Communications in Algebra. 2018. Vol. 46. No. 8. P. 3539-3552.
Добавлено: 20 апреля 2018
Статья
Antieau B., Ovchinnikov A., Trushin D. Communications in Algebra. 2014. Vol. 42. No. 9. P. 3902-3943.

We develop a Galois theory for systems of linear difference equations with periodic parameters, for which we also introduce linear difference algebraic groups. We apply this to constructively test if solutions of linear q-difference equations, with q ∈ ℂ* and q not a root of unity, satisfy any polynomial ζ-difference equations with ζ t = 1, t ≥ 1.

Добавлено: 20 февраля 2018
Статья
Chebochko N.G., Kuznetsov M. Communications in Algebra. 2017. Vol. 45. No. 7. P. 2969-2977.

Для алгебры Ли типа G2 над алгебраически замкнутым полем характеристики 2 были получены классы интегрируемых коциклов из H2(L,L). Доказано, что интегрирумые коциклы имеют ровно две орбиты относительно действия группы автоморфизмов. Показано, что глобальная деформация существует для любого нетривиального класса интегрируемых коциклов. Эти деформации изоморфны одной из двух алгебр картановского типа, одним из которых является S (3: 1, ω), а другая H (4: 1, ω).

Добавлено: 10 октября 2017
Статья
Arzhantsev I. Communications in Algebra. 2008. Vol. 36. No. 12. P. 4368-4374.
Добавлено: 10 июля 2014
Статья
Sonin K. Communications in Algebra. 1998. No. 26 (9). P. 2915-2931.
Добавлено: 24 октября 2013
Статья
Trushin D. Communications in Algebra. 2011. Vol. 39. No. 10. P. 3594-3615.
Добавлено: 20 февраля 2018
Статья
Makedonskyi I. Communications in Algebra. 2016. Vol. 1. No. 44. P. 11-25.
Добавлено: 2 декабря 2015
Статья
Chelnokov G. R., Deryagina M., Mednykh A. Communications in Algebra. 2017. Vol. 45. No. 04. P. 1558-1576.
Добавлено: 7 марта 2018
Статья
Chelnokov G. R., Mednykh A. Communications in Algebra. 2020. Vol. 48. No. 7. P. 2725-2739.
Добавлено: 4 июля 2020
Статья
Lvovsky S. Communications in Algebra. 2009. Vol. 37. P. 4278-4280.
Добавлено: 15 октября 2012
Статья
Shtern A. Communications in Algebra. 1995. Vol. 23. No. 5. P. 1815-1823.

Irreducible representations of finite dimensional Jordan superalgebras of Poisson brackets over algebraically closed field of zero characteristic are examined. If the number of Grassmann generators n∠4 then such a bimodule is isomorphic to regular bimodule or regular bimodule with opposite eveness of homogeneous elements.

Добавлено: 17 декабря 2018
Статья
Gavrilovich M. Communications in Algebra. 2019.
Добавлено: 19 октября 2018
Статья
Gavrilovich M. Communications in Algebra. 2020. Vol. 48. No. 4. P. 1548-1566.
Добавлено: 29 октября 2020
Статья
Shitov Y. Communications in Algebra. 2015. Vol. 43. No. 10. P. 4359-4366.

We develop the technique useful for studying the problem of factoring nonnegative matrices. We illustrate our method, based on the tools from linear algebra over a semiring, by applying it to studying the problem of existence of a rank-three matrix with full nonnegative rank equal to n.

Добавлено: 7 июля 2015